# SDR DXTA2011091204722

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 5,457 hours, 4,270 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAISED LANDING GEAR AFTER TAKEOFF AND RED UNLOCK LIGHT STAYED ON.  ALL GREEN INDICATORS WENT OUT.  IN ADDITION THE HYD PRESSURE STAYED ON AND STAB MISCOMPARE LIGHT CAME ON.  PERFORMED COMPLETE NOSE GEAR STRUT SERVICING IAW MM 12-14-00. GEAR AND STAB OPS CHECKED GOOD.
